# SDR 03FDEA01759

- Difficulty date: October 16, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727-200
- Aircraft serial: 21531
- Aircraft time: 37,303 hours, 23,935 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 28 LT, BS 950E 3, OUTBOARD SIDE OF STRINGER.
